MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARD® X-FORCE® NEPHROSTOMY BALLOON DILATION CATHETER

C.R. BARD, INC. (COVINGTON) -1018233 BARD® X-FORCE® NEPHROSTOMY BALLOON DILATION CATHETER
Model Number 996081
Medical Device Problem Code Accessory Incompatible (1004)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/09/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the survey respondent stated no to the question, were you able to use the refolding tool to refold the balloon dilation catheter for reinsertion.The physician was not able to use the refolding tool to refold the 996081 - x-force® nephrostomy balloon dilation catheter, 8mm x 15cm, w/ inflation device, sterile because difficult to maneuver.
 
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the device was not returned.
 
Additional Manufacturer Narrative
The reported event is inconclusive as no sample was returned for evaluation.Although an exact root cause could not be determined a potential root cause could be user lacks appropriate training on technique, user lacks dexterity necessary, user does not use device as indicated.The device was not returned for evaluation.The lot number is unknown; therefore, the device history record could not be reviewed.The instructions for use were found adequate and state the following: "using the refolding tool the balloon catheter is supplied with a refolding tool.This aids in preparing the balloon for another insertion.During the procedure.To use: 1.Manually compress the balloon.2.Position the refolding tool at one end.3.Twist the refolding tool counter clockwise and push down on the balloon until it goes the entire length of the balloon.4.Once the balloon is folded, remove the refolding tool and proceed with the procedure." h11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the device was not returned.
 
Event or Problem Description
It was reported that in an online survey the physician stated no to the question, were you able to use the refolding tool to refold the balloon dilation catheter for reinsertion.The physician was not able to use the refolding tool to refold the 996081 - x-force® nephrostomy balloon dilation catheter, 8mm x 15cm, w/ inflation device, sterile because difficult to maneuver.

Brand Name
BARD® X-FORCE® NEPHROSTOMY BALLOON DILATION CATHETER
Common Device Name
BALLOON DILATION CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington 30014
7707846100
MDR Report Key17019038
Report Number1018233-2023-03845
Device Sequence Number20374320
Product Code LJE
UDI-Device Identifier10801741127653
UDI-Public(01)10801741127653
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K063632
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Study
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number996081
Device Catalogue Number996081
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/09/2023
Supplement Date Received by Manufacturer10/11/2023
Initial Report FDA Received Date05/30/2023
Supplement Report FDA Received Date10/12/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown